Rényi-type empirical processes
Miklós Csörgo and
Lajos Horvath
Journal of Multivariate Analysis, 1992, vol. 41, issue 2, 338-358
Abstract:
We develop a theory of asymptotics for Rényi-type weighted empirical and quantile processes and statistics via characterising their possible limiting behaviour in the middle and on the tails. In case of moderate weight functions tail limiting behaviour is found to be Gaussian, while heavily weighted tail empirical and uniform quantile processes are characterised by their respective Poisson process and exponential sums like asymptotic behaviour.
Keywords: Renyi-type; statistics; weighted; empirical; and; uniform; quantile; processes; weak; weighted; approximations; Wiener; Poisson; and; exponential; sums; processes; tail; behaviour; of; Poisson; processes; Kac-Poisson; bridge (search for similar items in EconPapers)
Date: 1992
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(92)90073-O
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:41:y:1992:i:2:p:338-358
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().